U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Ever since i started treatment for hepatitis c, i've been getting terrible coughs. is this normal?

2 doctor answers5 doctors weighed in
Dr. Brett Kalmowitz
Gastroenterology 22 years experience
It can be: Ribavirin is known to cause cough as a side effect. However, your doctor should listen to your lungs to determine if there is any wheezing or signs of pneumonia.
Dr. Camilla Graham
Infectious Disease 27 years experience
Yes: The Ribavirin causes a dry cough. I don't know why. You should have someone listen to your lungs in case this is actually an infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 10, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.